Translator Disclaimer
2010 Degree $\pm1$ self-maps and self-homeomorphisms on prime $3$–manifolds
Hongbin Sun
Algebr. Geom. Topol. 10(2): 867-890 (2010). DOI: 10.2140/agt.2010.10.867

Abstract

We determine all closed orientable geometrizable prime 3–manifolds that admit a degree 1 or 1 self-map not homotopic to a homeomorphism.

Citation

Download Citation

Hongbin Sun. "Degree $\pm1$ self-maps and self-homeomorphisms on prime $3$–manifolds." Algebr. Geom. Topol. 10 (2) 867 - 890, 2010. https://doi.org/10.2140/agt.2010.10.867

Information

Received: 16 September 2009; Revised: 4 February 2010; Accepted: 24 February 2010; Published: 2010
First available in Project Euclid: 19 December 2017

zbMATH: 1188.57014
MathSciNet: MR2629768
Digital Object Identifier: 10.2140/agt.2010.10.867

Subjects:
Primary: 57M05, 57M50
Secondary: 20F34

Rights: Copyright © 2010 Mathematical Sciences Publishers

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.10 • No. 2 • 2010
MSP
Back to Top